The integral matrix of a certain system of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 626-640
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a2,
author = {P. B. Golokvoschyus},
title = {The integral matrix of a certain system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {626--640},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a2/}
}
P. B. Golokvoschyus. The integral matrix of a certain system of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 626-640. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a2/